# SDR WRLA2006061

- Difficulty date: June 8, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11
- Aircraft serial: 48756
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMP OF CARGO MOD J/C SP11530505-7014-1F, FOUND TRACK P/N AFA7795-11 MADE FROM P/N SG9291-47 CORRODED (REF STA 1811-1871).  REPLACED AFFECTED TRACK WITH NEW TRACK P/N WSP0826-527 IAW DWG SP 11530505-7013.
